Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 44, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 22, 2015, 12:59 PM CDT for Kleberg County, Nueces County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2015, 12:59 PM CDT (17:59 UTC)
- Expired
- Apr 22, 2015, 1:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 24 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 11:13 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.0 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 12:41 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 22, 12:41 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1241 PM CDT WED APR 22 2015 .DISCUSSION...TORNADO WATCH 94 COVERING MUCH OF SOUTH TEXAS AND THE ADJACENT COASTAL WATERS THROUGH 5 PM. THIS INCLUDES ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECSES...REFUGIO...SAN PATRICIO...AND VICTORIA COUNTIES...AND THE BAYS AND NEARSHORE WATERS EXTENDING OUT 20 NAUTICAL MILES FROM BAFFIN BAY TO PORT OCONNOR. && .AVIATION...ISOLATED TO SCATTERED CONVECTION DEVELOPING TO IMPACT TAF SITES FROM CRP-ALI-VCT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND GUSTY WINDS...AND FREQUENT LIGHTNING STRIKES. SHOULD SEE ACTIVITY WANE THROUGH THE EVENING WITH THE LOSS OF HEATING. MVFR CIGS TO REMAIN POSSIBLE IN AND AROUND STORMS...WITH CIGS EXPECTED TO BRIEFLY REACH VFR THIS EVENING BEFORE LOWERING ONCE AGAIN OVERNIGHT. LRD TO REMAIN SOCKED IN AT IFR...BUT CIGS SHOULD LIFT SLIGHTLY THROUGH THE EARLY EVENING YET REMAIN WITHIN MVFR. PATCHY FOG TO BE POSSIBLE IN THE MORNING...WITH ISOLATED SHOWERS POSSIBLE FOR CRP-ALI-VCT BY MID MORNING. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 83 73 89 74 86 / 40 10 20 30 20 VICTORIA 83 72 89 72 85 / 40 20 20 30 40 LAREDO 88 73 98 75 93 / 20 10 30 40 20 ALICE 86 73 91 74 90 / 40 10 20 40 20 ROCKPORT 81 73 84 75 80 / 40 20 10 30 30 COTULLA 85 71 93 72 89 / 30 10 30 50 40 KINGSVILLE 84 74 90 75 89 / 40 10 20 30 20 NAVY CORPUS 81 74 85 74 81 / 40 10 10 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && CB/85...AVIATION
Hazardous weather outlook, Apr 22, 11:43 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1143 AM CDT WED APR 22 2015 TXZ229>234-239>247-231645- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1143 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA COUNTIES. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY THURSDAY THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT AND AGAIN ON FRIDAY. WITH THE AMOUNT OF INSTABILITY AND SHEAR EXPECTED ON BOTH THURSDAY AND FRIDAY...AN ISOLATED TORNADO COULD BE POSSIBLE ALSO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THE AFTERNOON. GMZ230-235-250-255-270-275-231645- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1143 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR THE MIDDLE TEXAS COASTAL BEND INCLUDING THE BAYS AND NEARSHORE WATERS EXTENDING OUT 20 NAUTICAL MILES FROM BAFFIN BAY TO PORT OCONNOR. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN ISOLATED WATERSPOUT CAN NOT BE RULED OUT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...AN ISOLATED STRONG TO SEVERE THUNDERSTORM WITH DAMAGING WINDS OR HAIL CANNOT BE RULED OUT...ESPECIALLY THURSDAY NIGHT AND FRIDAY.
In the hours before
Special weather statement, Apr 22, 10:50 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1050 AM CDT WED APR 22 2015 TXZ229-230-239-240-221630- MCMULLEN-DUVAL-WEBB-LA SALLE- 1050 AM CDT WED APR 22 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MCMULLEN...EAST CENTRAL WEBB...SOUTHEASTERN LA SALLE AND NORTHWESTERN DUVAL COUNTIES... AT 1049 AM CDT...A STRONG THUNDERSTORM WAS 12 MILES SOUTH OF FORT EWELL SITE...OR 21 MILES WEST OF FREER...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN MCMULLEN...NORTHWESTERN DUVAL...EAST CENTRAL WEBB AND SOUTHEASTERN LA SALLE COUNTIES. LAT...LON 2785 9903 2795 9912 2827 9879 2806 9859 TIME...MOT...LOC 1549Z 231DEG 36KT 2797 9896 CB
Special weather statement, Apr 22, 11:14 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1114 AM CDT WED APR 22 2015 TXZ230-231-240-241-221645- MCMULLEN-DUVAL-JIM WELLS-LIVE OAK- 1114 AM CDT WED APR 22 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCMULLEN... NORTHWESTERN JIM WELLS...SOUTHWESTERN LIVE OAK AND NORTHEASTERN DUVAL COUNTIES... AT 1114 AM CDT...A STRONG THUNDERSTORM WAS NEAR FREER...MOVING NORTHEAST AT 45 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FREER...MIDWAY...LOMA ALTA...CLEGG...RANCHO DE LA PARITA...SEVEN SISTERS AND ANNAROSE. LAT...LON 2774 9857 2800 9875 2829 9829 2801 9807 TIME...MOT...LOC 1614Z 241DEG 39KT 2793 9856 MB
Special weather statement, Apr 22, 11:39 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1139 AM CDT WED APR 22 2015
TXZ241-243-244-221715-
NUECES-SAN PATRICIO-JIM WELLS-
1139 AM CDT WED APR 22 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NUECES...WESTERN
SAN PATRICIO AND NORTHEASTERN JIM WELLS COUNTIES...
AT 1139 AM CDT...A STRONG THUNDERSTORM WAS OVER ALFRED...OR 10 MILES
NORTHEAST OF ALICE...MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MATHIS...ODEM...ORANGE GROVE...LAKE CITY...SAN PATRICIO...EDROY...
BLUNTZER...ALFRED...SANDIA...WESTDALE...WEST SINTON...TECALOTE AND
PERNITAS POINT.
LAT...LON 2793 9815 2806 9792 2806 9788 2807 9790
2816 9773 2816 9772 2795 9757 2774 9802
TIME...MOT...LOC 1639Z 240DEG 39KT 2788 9797
MBSpecial weather statement, Apr 22, 12:37 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1237 PM CDT WED APR 22 2015
TXZ233-234-221800-
GOLIAD-VICTORIA-
1237 PM CDT WED APR 22 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN VICTORIA AND EASTERN
GOLIAD COUNTIES...
AT 1237 PM CDT...A STRONG THUNDERSTORM WAS OVER GOLIAD...MOVING
NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...GOLIAD...GUADALUPE...FANNIN...VICTORIA DETAR HOSPITAL
NORTH...COLETO CREEK PARK...OAK VILLAGE...NURSERY...DOWNTOWN
VICTORIA...VICTORIA RIVERSIDE PARK...SCHROEDER...ANDER...VICTORIA
COLLEGE...MISSION VALLEY AND SAXET LAKES.
LAT...LON 2871 9687 2851 9748 2873 9761 2888 9732
2888 9731 2887 9731 2887 9730 2893 9722
2899 9710
TIME...MOT...LOC 1737Z 245DEG 43KT 2866 9740
MBThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:50 AM CDT | Special Weather Statement | CRP | La Salle | 40 min |
| Apr 22, 11:14 AM CDT | Special Weather Statement | CRP | Duval | 31 min |
| Apr 22, 11:25 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 35 min |
| Apr 22, 11:39 AM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| Apr 22, 12:00 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 45 min |
| Apr 22, 12:27 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces, San Patricio | 33 min |
| Apr 22, 12:36 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Nueces, San Patricio | 114 min |
| Apr 22, 12:37 PM CDT | Special Weather Statement | CRP | Goliad, Victoria | 23 min |
| Apr 22, 12:41 PM CDT | Special Marine Warning | CRP | 94 min | |
| Apr 22, 12:53 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 112 min |
| Apr 22, 1:45 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 30 min |
| Apr 22, 1:54 PM CDT | Special Marine Warning | CRP | 66 min | |
| Apr 22, 2:00 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 90 min |
| Apr 22, 2:18 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 14 min |
| Apr 22, 2:25 PM CDT | Special Marine Warning | CRP | 95 min | |
| Apr 22, 2:42 PM CDT | Areal Flood Warning | CRP | Nueces, San Patricio | 2 hr |
| Apr 22, 2:51 PM CDT | River Flood Warning | CRP | Nueces | 42 hr |
| Apr 22, 3:11 PM CDT | Special Marine Warning | CRP | 94 min | |
| Apr 22, 3:34 PM CDT | Special Weather Statement | CRP | Karnes | 41 min |
| Apr 22, 3:44 PM CDT | Special Marine Warning | CRP | 46 min | |
| Apr 22, 3:54 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 21 min |
| Apr 22, 4:09 PM CDT | Flash Flood Warning | CRP | Goliad | 66 min |
| Apr 22, 4:14 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio, Victoria | 31 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 31 min |
| Apr 22, 4:47 PM CDT | Special Marine Warning | CRP | 118 min | |
| Apr 22, 5:16 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 44 min |
| Apr 22, 6:35 PM CDT | Special Marine Warning | CRP | 55 min | |
| Apr 22, 6:52 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 24 hr |
| Apr 22, 6:52 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 48 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.